# SDR COMA0260669

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 6,453 hours, 6,428 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 89F0302
- Condition: Inoperative
- Location: Cabin
- Part time: 6,455 hours, 6,432 cycles
- Stage of operation: CL
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5364 CABIN ALTITUDE CAUTION MESSAGE - PRESSURIZATON SYSTEM IS INOP.REPLACED THE PRIMARY OUTFLOW VALVE.
